Alert archive / Kansas / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 75, NWS Dodge City, KS

May 30, 20094 counties in Kansas

NWS Dodge City, KS issued this severe thunderstorm warning at May 30, 2009, 9:44 PM CDT for 4 counties in Kansas. It was in force for 32 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 30, 2009, 9:44 PM CDT (02:44 UTC)
Expired
May 30, 2009, 10:16 PM CDT
In force
32 min
Issued by
NWS Dodge City, KS
Area
Storm-based polygon

Counties Finney County, KS, Ford County, KS, Gray County, KS, Hodgeman County, KS

The radar

The Dodge City radar (KDDC), 33 km from the middle of the area, began a volume at 02:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 30, 10:05 PM CDTTSTM WND GST 606 N Cimarron, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 21 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 2.7 hours before the alert went out and 37 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2009-05-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 7 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2009-05-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -9 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
7 J/kg
Mixed-layer CIN
-72 J/kg
Mixed-layer LCL
3923 m above ground
0-6 km bulk shear
7 kt
0-1 km storm-relative helicity
-9 m²/s²
0-3 km storm-relative helicity
-4 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KDDC 310244
SVRDDC
KSC055-057-069-083-310330-
/O.NEW.KDDC.SV.W.0075.090531T0244Z-090531T0330Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
944 PM CDT SAT MAY 30 2009

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL FINNEY COUNTY IN SOUTHWEST KANSAS.
  NORTHWESTERN FORD COUNTY IN SOUTHWEST KANSAS.
  NORTHEASTERN GRAY COUNTY IN SOUTHWEST KANSAS.
  SOUTHWESTERN HODGEMAN COUNTY IN SOUTHWEST KANSAS.

* UNTIL 1030 PM CDT

* AT 942 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS LOCATED 7
  MILES NORTH OF CIMARRON...MOVING EAST AT 20 MPH.

* LOCATIONS IMPACTED INCLUDE...
  CIMARRON...
  KALVESTA...
  RURAL RESIDENCES OF EASTERN FINNEY...NORTHEASTERN GRAY...
  NORTHWESTERN FORD AND SOUTHWESTERN HODGEMAN COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. IF CAUGHT OUTSIDE
SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS
PASSED.

DESTRUCTIVE WINDS UP TO 60 MPH WERE REPORTED IN CIMARRON WITH THIS STORM. 
THIS IS AN EXTREMELY DANGEROUS STORM...SEEK SAFE SHELTER AND STAY 
AWAY FROM WINDOWS

&&

LAT...LON 3811 10010 3782 10006 3778 10043 3801 10049
TIME...MOT...LOC 0244Z 251DEG 17KT 3792 10034

$$

RUSSELL
2 follow-up statements
000 
WWUS53 KDDC 310259
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
959 PM CDT SAT MAY 30 2009

KSC055-057-069-083-310330-
/O.CON.KDDC.SV.W.0075.000000T0000Z-090531T0330Z/
FINNEY KS-HODGEMAN KS-GRAY KS-FORD KS-
959 PM CDT SAT MAY 30 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR NORTHWESTERN FORD...NORTHEASTERN GRAY...SOUTHWESTERN HODGEMAN AND
EAST CENTRAL FINNEY COUNTIES...

AT 955 PM CDT...THE PUBLIC REPORTED A SEVERE THUNDERSTORM CAPABLE OF
PRODUCING QUARTER SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70
MPH.  THIS STORM WAS LOCATED OVER NORTH CENTRAL GRAY COUNTY...OR 8
MILES NORTH OF CIMARRON...MOVING NORTHEAST AT 20 MPH.

* LOCATIONS IMPACTED INCLUDE...
  RURAL RESIDENCES OF EASTERN FINNEY...NORTHEASTERN GRAY...
  NORTHWESTERN FORD AND SOUTHWESTERN HODGEMAN COUNTIES.

AT 920 PM..THE PUBLIC REPORTED WINDS IN EXCESS OF 60 MPH IN CIMARRON.

THIS STORM HAS A HISTORY OF PRODUCING DAMAGING WINDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. IF CAUGHT OUTSIDE
SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS
PASSED.

&&

LAT...LON 3783 10037 3800 10039 3811 10010 3782 10006
TIME...MOT...LOC 0258Z 242DEG 16KT 3794 10033

$$

RUSSELL
000 
WWUS53 KDDC 310316
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
1016 PM CDT SAT MAY 30 2009

KSC055-057-069-083-310325-
/O.CAN.KDDC.SV.W.0075.000000T0000Z-090531T0330Z/
FINNEY KS-HODGEMAN KS-GRAY KS-FORD KS-
1016 PM CDT SAT MAY 30 2009

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN FORD...
NORTHEASTERN GRAY...SOUTHWESTERN HODGEMAN AND EAST CENTRAL FINNEY
COUNTIES IS CANCELLED...

* LOCATIONS IMPACTED INCLUDE...
  RURAL RESIDENCES OF EASTERN FINNEY...NORTHEASTERN GRAY...
  NORTHWESTERN FORD AND SOUTHWESTERN HODGEMAN COUNTIES.


THE THUNDERSTORM HAS WEAKENED SIGNIFICANTLY, HOWEVER HEAVY RAIN AND 
LIGHTNING CAN STILL BE EXPECTED THOUGH 1030 PM. 

LAT...LON 3783 10037 3800 10039 3811 10010 3782 10006
TIME...MOT...LOC 0315Z 242DEG 16KT 3797 10025

$$

RUSSELL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 30, 3:13 PM CDT, 6 hours 31 minutes earlier.

Area forecast discussion, May 30, 3:13 PM CDT, 6 hours 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DODGE CITY KS
313 PM CDT SAT MAY 30 2009

.DISCUSSION...

DAYS 1-2...

FIRST QUESTION IS TSRA CHANCES THIS EVENING ALONG A WEAK COOL
FRONT SLIDING SOUTH THROUGH THE CWA. EARLY THIS AFTERNOON THERE
WAS HEAVY CU AND TCU FORMING ACROSS PARTS OF THE WESTERN COUNTIES.
HOWEVER, GIVING THE SIGNIFICANT MIXING THAT OCCURRED TODAY THE
BASES SHOULD BE QUITE HIGH. THUS ANY TSRA THAT DO DEVELOP WILL
HAVE VERY LITTLE PCPN BUT PERHAPS SOME GUSTY WINDS.

THE FRONT WILL STALL OVER THE AREA THIS EVENING AND THEN BEGIN TO
MOVE BACK NORTH ON SUNDAY IN RESPONSE TO FALLING PRESSURES IN THE
LEE AS WESTERLIES SLOWLY DEVELOPS. THE AIRMASS ACROSS THE AREA ON
SUNDAY SHOULD BE NEARLY THE SAME AS TODAY. THUS, EXPECTING TEMPS
TO REACH THE LOW TO MID 90S. WITH THE LACK OF SURFACE CONVERGENCE
TOMORROW I THINK THE CHANCE FOR ANY TSRA IS MINIMAL.

AN UPPER LOW OVER SOUTHERN CALIFORNIA WILL BE WEAKENING AS IT
EJECTS TOWARDS THE CENTRAL PLAINS DURING THE FIRST OF THE WEEK. A
DRYLINE MAY BECOME ESTABLISHED ACROSS MY WESTERN COUNTIES DURING
THE DAY AND THERE MAY BE ISOLATED TO SCATTERED TSRA AS SFC HEATING
REACHES IT MAX DURING THE AFTERNOON. THE BEST CHANCE FOR PCPN WILL
BE BEYOND THIS PERIOD.

DAYS 3-7...

THE NHEM WATER VAPOR LOOP TODAY SHOWS A SIGNIFICANT LONGWAVE
TROUGH/LOW CENTERED AROUND THE DATELINE BETWEEN 40-45N.  ANOTHER
LARGE-SCALE TROUGH/LOW OF SIGNIFICANCE WAS CENTERED AROUND HUDSON
BAY.  A SUBTROPICAL JET EXTENDED ACROSS A SIGNIFICANT LENGTH OF THE
PACIFIC ALONG ROUGHLY 15N. PLANETARY SCALE RIDGING EXISTED BETWEEN
THE TWO AFOREMENTIONED LOWS, WITH SYNOPTIC SCALE LOWS WALLOWING
AMIDST THIS LARGER SCALE RIDGING.  GIVEN THE FACT THESE TWO LOWS
WERE SPINNING ESSENTIALLY BETWEEN THE TWO PLANETARY SCALE JETS, THEY
WERE VERY SLOW MOVING.  THE EASTERN LOW OF THESE TWO WAS CENTERED
OVER SOUTHWESTERN ARIZONA THIS MORNING.  THE DEEPER OF THESE TWO
LOWS WAS OFF THE WEST COAST STILL...ABOUT 800 MILES WEST OF NORTHERN
CALIFORNIA.

THE ARIZONA SYSTEM WILL VERY SLOWLY MOVE INTO CO/NM BY MONDAY NIGHT
PUTTING THE CENTRAL HIGH PLAINS INTO A MORE FAVORABLE SITUATION FOR
UPWARD VERTICAL MOTION AND LOW LEVEL RESPONSE.  THE 12Z GFS SHOWS
THE H5 VORT CENTER ACROSS SOUTHEAST COLORADO VALID F72 (12Z TUES).
GIVEN THE SLOW MOVEMENT OF THIS STORM SYSTEM, SHOULD SEE A
SITUATION NOT TOO DISSIMILAR TO THE MAY 26 EVENT WHERE WIDESPREAD
THUNDERSTORMS AND POST FRONTAL RAIN ENCOMPASSED MUCH OF WESTERN
KANSAS.  WILL BE RAMPING UP POPS FOR MONDAY NIGHT AND
TUESDAY...EXTENDING HIGH CHANCE POPS INTO TUESDAY NIGHT...AND EVEN
INTO EARLY WEDNESDAY ACROSS THE EAST.  HAVE LOWERED TEMPERATURES
WEDNESDAY...HOWEVER GIVEN THE SLOWER MOVEMENT OF THE
SYSTEM...TUESDAY TEMPERATURES ARE EVEN A BIT MORE CHALLENGING THAN
BEFORE.  THERE COULD BE A SUBSTANTIAL BAROCLINIC ZONE ACROSS
SOUTHWEST KANSAS WITH HIGHS IN THE LOWER 80S FROM COLDWATER TO
MEDICINE LODGE...AND TEMPERATURES NOT ESCAPING THE UPPER 50S/LOWER
60S TOWARD SCOTT CITY/DIGHTON.

A PERTURBATION ROTATING AROUND THE SOUTHWEST PERIPHERY THE HUDSON
BAY GYRE WILL AID IN PUSHING A STRONG COLD FRONT THROUGH.  THIS
POLAR AIRMASS WILL LIKELY LINGER THROUGH THURSDAY BEFORE WE START
SEEING SOME RETURN SOUTHEASTERLY FLOW.

THURSDAY NIGHT/FRIDAY... THE LARGER CUTOFF LOW CURRENTLY OFF THE
COAST OF CALIFORNIA WILL THEN FINALLY APPROACH CALIFORNIA BY EARLY
FRIDAY.  AS THIS IS HAPPENING THOUGH...THE HUDSON BAY PLANETARY
SCALE CIRCULATION WILL CONTINUE TO RATHER FORMIDABLE WITH LARGE
NEGATIVE H5 HEIGHT ANOMALY EXTENDING SOUTH INTO THE FAR NORTHERN
PLAINS/UPPER MIDWEST/GREAT LAKES REGION.  THIS WILL MOST LIKELY SEND
YET ANOTHER SURGE OF CANADIAN AIR SOUTH SOMETIME LATE FRIDAY OR
EARLY SATURDAY.  WILL INTRODUCE 20-30 POPS FOR BOTH LATE FRIDAY AND
FRIDAY NIGHT ALONG THIS FRONT.

THERE ARE MANY QUESTIONS BEYOND THIS TIME FRAME.  HOW SIGNIFICANT
WILL THE HUDSON BAY CIRCULATION BE BY D+7 AND HOW MUCH INFLUENCE
WILL IT HAVE IN THE SURFACE PATTERN (I.E. HOW FAR SOUTH WILL POLAR
FRONTS REACH)?  WHAT WILL BECOME OF THE LARGE CALIFORNIA CUTOFF AS
IT SLOWLY MAKES ITS APPROACH TO THE SOUTHWEST CONUS? WHEN WILL IT
FINALLY MOVE INLAND?  HOW WILL IT INTERACT WITH THE HUDSON BAY POLAR
VORTEX?  BLOCKED CIRCULATIONS LIKE THIS ARE EXTREMELY DIFFICULT TO
DEAL WITH FROM A FORECASTING STANDPOINT ESPECIALLY WHEN IT COMES
DOWN TO SMALLER SCALE INTERACTIONS THAT ARE INVOLVED...AND HAVE A
SUBSTANTIAL IMPACT (EITHER POSITIVE OR NEGATIVE) ON SENSIBLE WEATHER
FOR EVERYONE.  IN OTHER WORDS...THE FORECAST BEYOND D+7 IS ABOUT AS
UNCLEAR AS CAN BE FOR THIS TIME OF YEAR (OR ANYTIME OF YEAR FOR THAT
MATTER).  IT DOES SEEM UNLIKELY, THOUGH, THAT ANY FRONT OR LARGE
SCALE MCS WILL SCOUR OUT GULF MOISTURE AFTER D+6, SO THE PERIOD
BEYOND JUNE 5 SHOULD HAVE SOME FAIRLY GOOD MOISTURE WITH MID-UPPER
TROPOSPHERIC FLOW (WHETHER IT BE SOUTHWEST FLOW, WESTERLY FLOW, OR
NORTHWESTERLY FLOW).  FLOW AND MOISTURE/CAPE THIS TIME OF YEAR
USUALLY MEANS STRONG/SEVERE CONVECTION FOR SOMEONE ON THE GREAT
PLAINS (CLIMATOLOGY)...BUT WILL IT BE AN ABOVE CLIMATOLOGY PERIOD OF
ACTIVE SEVERE WEATHER (OR RAINFALL) INCLUDING WESTERN KANSAS?
-UMSCHEID

&&

AVIATION...

A WEAK FRONT WILL EXTEND FROM KGCK TO KDDC THIS AFTERNOON/EVENING.
ISOLATED TO WIDELY SCATTERED CONVECTION WILL LIKELY FORM ALONG THIS
FRONT...HOWEVER GIVEN THE EXPECTED ISOLATED AND SLOW-MOVING NATURE
OF THE STORMS...WILL JUST USE CB ONLY IN THE TAFS FOR NOW WITH
AMENDMENTS TO INCLUDE EITHER VCTS OR TSRA IF/WHEN STORMS BEGIN TO
THREATEN ANY OF THE TERMINALS.  THE FRONT WILL THEN WASH OUT
OVERNIGHT WITH A RETURN TO SOUTHERLY WINDS SUNDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  61  95  63  89 /  20   0  10  40
GCK  60  95  62  89 /  20   0  20  30
EHA  63  95  65  92 /   0   0  20  10
LBL  61  95  63  90 /   0   0  20  20
HYS  60  92  62  88 /  20   0  10  40
P28  63  95  65  90 /   0   0  10  10

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

FN07/25
Hazardous weather outlook, May 30, 3:57 AM CDT, 17 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DODGE CITY KS
357 AM CDT SAT MAY 30 2009

KSZ030-031-043>046-061>066-074>081-084>090-311000-
TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN-
PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA-
PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER-
357 AM CDT SAT MAY 30 2009 /257 AM MDT SAT MAY 30 2009/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH
CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

A WEAK COLD FRONT WILL MOVE SOUTH INTO WESTERN KANSAS LATE THIS MORNING
BEFORE STALLING ACROSS SOUTHWEST KANSAS BY THIS AFTERNOON. THERE IS
A SLIGHT CHANCE FOR ISOLATED THUNDERSTORMS ALONG THE COLD FRONT
LATE THIS AFTERNOON AND EARLY THIS EVENING...MAINLY NORTH OF A
LINE FROM ULYSSES TO PRATT. ALTHOUGH ANY DEVELOPING STORMS ARE NOT
EXPECTED TO BECOME SEVERE...SMALL HAIL AND STRONG GUSTY WINDS
CANNOT BE RULED OUT WITH STRONGER STORMS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A COLD FRONT WILL MOVE INTO NORTHWESTERN KANSAS MONDAY WITH A
DRYLINE DEVELOPING AND EXTENDING SOUTH ACROSS EXTREME WESTERN
KANSAS. THIS WILL RESULT IN AN INCREASED CHANCE FOR THUNDERSTORMS
LATE MONDAY AFTERNOON AND MONDAY NIGHT ACROSS WESTERN KANSAS. THE
POTENTIAL EXISTS THAT SOME STORMS COULD BECOME SEVERE...ESPECIALLY
WITH PLENTY OF LOW LEVEL MOISTURE AVAILABLE SOUTH OF THE FRONT.
HOWEVER, SEVERE POTENTIAL MAY BE LIMITED BY LACK OF UPPER LEVEL
SUPPORT DUE TO A WEAK FLOW ALOFT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT.

&&

FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC

32

In the hours before

Local storm report, May 30, 8:05 PM CDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
805 PM CDT SAT MAY 30 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     HEAVY RAIN       6 ENE FELLSBURG         37.82N 99.08W
05/30/2009  M1.34 INCH       EDWARDS            KS   CO-OP OBSERVER

            THE RAIN FELL BETWEEN 515 PM AND 730 PM.

0730 PM     HEAVY RAIN       5 ENE FELLSBURG         37.82N 99.09W
05/30/2009  M1.70 INCH       EDWARDS            KS   PUBLIC

            THE RAIN FELL BETWEEN 515 PM AND 730 PM.

0745 PM     HEAVY RAIN       3 ENE TROUSDALE         37.82N 99.03W
05/30/2009  M1.50 INCH       EDWARDS            KS   PUBLIC

            MOST OF THE RAIN FELL BETWEEN 515 PM AND 745 PM.

&&

LEE
Special weather statement, May 30, 8:53 PM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
853 PM CDT SAT MAY 30 2009

KSZ077-310245-
GRAY-
853 PM CDT SAT MAY 30 2009

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN GRAY COUNTY...

AT 850 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR INGALLS...MOVING EAST AT 25 MPH.

NICKEL SIZE HAIL IS POSSIBLE WITH THIS STORM.

LAT...LON 3799 10024 3776 10023 3772 10060 3787 10060
TIME...MOT...LOC 0153Z 259DEG 23KT 3781 10047

RUSSELL

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 30, 8:53 PM CDTSpecial Weather StatementDDCGray52 min
May 30, 9:06 PM CDTSevere Thunderstorm WarningDDCGray39 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.